# SDR AALA202107147007

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 29,274 hours, 12,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergenyc Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY OVER DOOR 4R HAS MISSING EXIT LIGHT COVER, AND THE LIGHT BULBS ARE EXPOSED. REPLACED EXIT LIGHT COVER IAW MM 33-51-14.
